Free products of compact general algebras
Colloquium Mathematicum, Tome 13 (1964) no. 2, pp. 165-166
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_13_2_165_166,
author = {K. Golema},
title = {Free products of compact general algebras},
journal = {Colloquium Mathematicum},
pages = {165--166},
year = {1964},
volume = {13},
number = {2},
doi = {10.4064/cm-13-2-165-166},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-13-2-165-166/}
}
K. Golema. Free products of compact general algebras. Colloquium Mathematicum, Tome 13 (1964) no. 2, pp. 165-166. doi: 10.4064/cm-13-2-165-166
Cité par Sources :